MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ4 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ4 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 196192043
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 01/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for osteolysis of tibial and femoral bone.It is noted the patient is also experiencing increasing pain.Event is serious and is considered severe.Event is probably related to device and definitely not related to procedure.Revision due to osteolysis has occurred.Doi: (b)(6) 2014.Doe: (b)(6) 2017.Dor:(b)(6) 2018.(left knee).
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG RP AOX CRV INS SZ4 15
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7245609
Report Number1818910-2018-52870
Device Sequence Number13746512
Product Code NJL
UDI-Device Identifier10603295076223
UDI-Public10603295076223
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number196192043
Device Lot Number3625806
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight98